# SDR CA090615008

- Difficulty date: June 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 55,671 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NUMBER ONE ENGINE TIT WAS FLUCTUATING BETWEEN 750-830 DEG. THE HORSEPOWER WAS ALSO FLUCTUATING THE RPM WAS STABLE. AS A PRE-CAUTIONARY THE CREW ELECTED TO SHUT NUMBER ONE ENGINE DOWN, THE ABNORMAL CONFIGURATION CHECK LIST WAS CARRIED OUT AND ONE ENGINE INOP CHECKLIST WAS REVIEWED. THE LANDING AT CYQU WAS COMPLETED WITHOUT INCIDENT. MAINTENANCE HAS INSPECTED THE SYSTEMS AFFECTED AND HAS NOT FOUND ANY DEFECTS AT THIS TIME. GROUND RUNS HAVE FOUND THE A/C SERVICABLE. TROUBLESHOOTING IS STILL IN PROGRESS.
